Logic and Probabilistic Models of Risk in Banks, Business and Quality

Kybernetes

ISSN: 0368-492X

Publication date: 1 December 2000

Abstract

Citation

Andrew, A. (2000), "Logic and Probabilistic Models of Risk in Banks, Business and Quality", Kybernetes, Vol. 29 No. 9/10. https://doi.org/10.1108/k.2000.06729iae.003

Download as .RIS

Publisher

:

Emerald Group Publishing Limited

Copyright © 2000, MCB UP Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.